MathSciNet Relay Station
MathSciNet bibliographic data
MR2566969 32C38 (32S40 34M35)
Morando, Giovanni Tempered solutions of $\scr D$-modules on complex curves and formal invariants. Ann. Inst. Fourier (Grenoble) 59 (2009), no. 4, 1611–1639.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement